Regular quaternionic polytopes

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

In this paper we consider polytopes in quaternionic vector spaces. We classify all the regular quaternionic polytopes, i.e., the quaternionic polytopes which admit a flag-transitive automorphism group.
Original languageEnglish
Pages (from-to)311-329
JournalLinear Algebra and Its Applications
Volume226-228
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'Regular quaternionic polytopes'. Together they form a unique fingerprint.

  • Cite this